Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 23, 2015Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2015, 6:02 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 6:02 PM EDT (22:02 UTC)
Expired
Jun 23, 2015, 6:45 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 121 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WWUS81 KPHI 232202
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT TUE JUN 23 2015
 
NJZ001-007-008-PAZ055-062-232245-
MORRIS-SUSSEX-WARREN-MONROE-NORTHAMPTON-
602 PM EDT TUE JUN 23 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WARREN...CENTRAL
MORRIS...SOUTHERN SUSSEX...NORTHEASTERN NORTHAMPTON AND SOUTHEASTERN
MONROE COUNTIES...

AT 601 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
BLAIRSTOWN...OR 10 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...KINNELON...EAST STROUDSBURG...
HACKETTSTOWN...BOONTON...BUTLER...WHARTON...ROCKAWAY...BLAIRSTOWN...
MORRIS PLAINS...BANGOR...MOUNT ARLINGTON...FRANKLIN...MOUNTAIN
LAKES...STANHOPE...PEN ARGYL...HAMBURG AND NETCONG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4116 7441 4109 7450 4104 7450 4105 7445
      4102 7443 4101 7435 4090 7431 4091 7433
      4088 7434 4086 7432 4076 7524 4105 7536
      4110 7505 4108 7503 4111 7498 4119 7441
TIME...MOT...LOC 2201Z 264DEG 44KT 4096 7493 
$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 4:20 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 23, 4:20 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE JUN 23 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING, PUSHING SOUTH
OF THE AREA AND STALLING NEAR THE CAROLINAS WEDNESDAY. HIGH
PRESSURE BRIEFLY BUILDS ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SEVERAL WAVES OF LOW PRESSURE ARE FORECAST TO DEVELOP ALONG
THE FRONTAL BOUNDARY, AND COULD AFFECT OUR AREA FOR THE END OF THE
WEEK INTO THE WEEKEND. WEAK HIGH PRESSURE MAY BRIEFLY AFFECT THE
AREA EARLY NEXT WEEK, BEFORE ANOTHER FRONT APPROACHES THE AREA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE ENTIRE FORECAST
AREA THROUGH 1100 PM.

THE ATMOSPHERE REMAINS RIPE WITH SBCAPES NOW EXCEEDING 3K J/KG.
FINALLY SOME CU POPPING UP ACROSS THE REGION WITH THE CAP BREAKING
DOWN.

HEAT INDICES ARE IMPRESSIVE...AROUND 100 ACROSS THE I95 CORRIDOR. UP
TO 103 ACROSS THE DELMARVA. THE HEAT ADVISORY WILL RUN UNTIL 6 PM.

THE COLD FRONT WILL MOVE OFF THE COAST OVERNIGHT. SURFACE HIGH
PRESSURE, CENTERED ACROSS THE UPPER MISSISSIPPI VALLEY THIS
AFTERNOON, WILL MOVE EAST BEHIND THE DEPARTING COLD FRONT.

DEWPOINTS BEHIND THE FRONT WILL DROP ABOUT 10 DEGREES BY MORNING.
LOWS WILL FALL INTO THE UPPER 50S NORTH AND WEST, TO AROUND 70
ACROSS THE I95 CORRIDOR, AND INTO THE LOWER 70S ACROSS THE
SOUTHEASTERN ZONES.

SKIES WILL CLEAR OVERNIGHT. LOTS OF SUNSHINE EXPECTED BY TOMORROW'S
SUNRISE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WEAK SURFACE HIGH PRESSURE WILL TRACK ACROSS THE ENTIRE REGION
ON WEDNESDAY WITH JUST ENOUGH STRENGTH TO HELP KEEP THE SKIES BLUE.
DOESN'T LOOK LIKE CONVECTIVE TEMPS ARE GOING TO BE REACHED TOMORROW,
UNTIL VERY LATE IN THE DAY, IF AT ALL. SO LOTS OF SUN, COMFORTABLE
DEWPOINTS AND TEMPERATURES CAN BE EXPECTED. SHAPING UP TO BE A
REALLY NICE DAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEAK HIGH PRESSURE BEGINS TO LOSE ITS GRIP ON THE AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING WITH GENERALLY DRY WEATHER EXPECTED
WEDNESDAY NIGHT INTO THURSDAY MORNING. MEANWHILE, AN AREA OF LOW
PRESSURE IS FORECAST TO BE MOVING THROUGH THE OHIO RIVER VALLEY,
WHICH WILL LIKELY BEGIN TO LIFT THE FRONT LOCATED TO OUR SOUTH
BACK NORTHWARD TOWARD THE AREA. THE FRONT MAY NOT FULLY MAKE IT
BACK INTO OUR AREA, HOWEVER, ADDITIONAL WAVES OF LOW PRESSURE ARE
EXPECTED TO DEVELOP ALONG THE FRONT AND SKIRT JUST TO OUR SOUTH
DURING THE WEEKEND. AGAIN, WHILE THE LOW PRESSURE SYSTEMS MAY NOT
FULLY CROSS OVER THE AREA, THEY WILL LIKELY BE CLOSE ENOUGH TO
BRING OUR AREA A FEW PERIODS OF RAINFALL THROUGH THE WEEKEND.
THURSDAY INTO THURSDAY NIGHT LOOKS TO BE THE ONLY TIME PERIOD WHEN
THERE IS ANY INSTABILITY FORECAST, SO WE WILL ONLY CARRY A CHANCE
OF THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT, WITH JUST PLAIN
SHOWERS THE REST OF THE PERIOD.

AFTER THE LAST OF THE LOW PRESSURE SYSTEMS PASSES EAST AND PULLS
AWAY FROM THE AREA SUNDAY NIGHT, HIGH PRESSURE IS FORECAST TO
BRIEFLY BUILD ACROSS THE AREA MONDAY INTO MONDAY NIGHT. THIS SHOULD
PROVIDE A BRIEF DRY PERIOD MONDAY INTO MONDAY NIGHT. A FEW SCATTERED
SHOWERS ARE POSSIBLE MONDAY AFTERNOON, BUT OVERALL DRY WEATHER IS
EXPECTED.

ON TUESDAY INTO TUESDAY NIGHT, A COLD FRONT IS EXPECTED TO APPROACH
AND MOVE ACROSS THE AREA. THIS WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA.

TEMPERATURES COOL DOWN FOR THE END OF THE WEEK, AND ESPECIALLY INTO
THE WEEKEND AS THERE WILL LIKELY BE QUITE A BIT OF CLOUD COVER, AND
AN EAST/NORTHEAST FLOW SHOULD HELP KEEP THE AREA COOLER THAN
NORMAL. TEMPERATURES ARE EXPECTED TO BEGIN TO WARM EARLY NEXT
WEEK, BUT MAY NOT RETURN TO NORMAL UNTIL TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...MESSY EARLY THIS EVENING. VFR WILL PREVAIL, BUT MVFR/IFR
CONDITIONS QUITE POSSIBLE IN STRONG TO SEVERE THUNDERSTORMS. LATER
TONIGHT BEHIND THE COLD FRONT, HIGH PRESSURE WILL BE THE RULE. ALL
VFR AT THAT TIME.

WEDNESDAY...HIGH PRESSURE WITH VFR CONDITIONS.

OUTLOOK...

WEDNESDAY NIGHT-THURSDAY...MOSTLY VFR. INCREASING CLOUDS DURING THE
DAY THURSDAY, WITH SHOWERS POSSIBLE BY AFTERNOON.

THURSDAY NIGHT...CONDITIONS LOWERING TO MVFR, POSSIBLY IFR OVERNIGHT.
PERIODS OF RAIN LIKELY.

FRIDAY...POSSIBLE IMPROVEMENT TO VFR. A CHANCE OF SHOWERS POSSIBLE.

FRIDAY NIGHT-SATURDAY NIGHT...CONDITIONS POSSIBLY LOWERING BACK TO
MVFR, POSSIBLY IFR. RAINFALL LIKELY.

SUNDAY...MVFR POSSIBLE EARLY, WITH IMPROVING CONDITIONS DURING THE
DAY.

&&

.MARINE...
TONIGHT...BORDERLINE SCA THIS AFTERNOON ON THE OCEAN WATERS WITH A
STRONG INVERSION. THE WINDS AT THE BUOYS HAVE BEEN IN THE 15 TO 20
KT RANGE. SEAS ARE RESPONDING AND ARE IN THE 3 TO 5 FT RANGE. BETTER
MIXING NEAR THE BAY SHOULD HAVE THE WINDS A BIT HIGHER THERE THROUGH
THE REMAINDER OF THE AFTERNOON.

BASED ON WAVEWATCH, WE'LL EXTEND THE LOW END SCA THROUGH 06Z ON THE
OCEAN. WE'LL ALSO EXTEND THE LOW END SCA FOR THE BAY INTO THE
EVENING.

WEDNESDAY...
NO HEADLINES EXPECTED ON WEDNESDAY WITH SURFACE HIGH PRESSURE MOVING
IN. 2 TO 4 FOOT SEAS CAN BE EXPECTED. NORTHWEST MORNING WINDS IN THE
10 TO 15 KT RANGE CAN BE EXPECTED WITH AFTERNOON WINDS BACKING TO
THE SOUTHWEST AND WEAKENING.

OUTLOOK...

WEDNESDAY NIGHT-FRIDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.

FRIDAY NIGHT-SUNDAY...WINDS AND WAVES INCREASE TO SMALL CRAFT
ADVISORY LEVELS LATE FRIDAY NIGHT AND CONTINUE THROUGH THE
WEEKEND. GUSTS MAY APPROACH 30-35 KNOTS SATURDAY INTO SATURDAY
NIGHT.

&&

.RIP CURRENTS...
REMAINDER OF THIS AFTERNOON...THERE IS A MODERATE RISK FOR RIP
CURRENTS ALONG THE NEW JERSEY COAST AND LOW RISK FOR DELAWARE.

TOOK AN EARLY LOOK FOR TOMORROW...ATTM LOOKS LIKE LOW RISK ACROSS
BOTH NJ AND DE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-071-102-
     104-106.
NJ...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...KRUZDLO/O'HARA
SHORT TERM...KRUZDLO
LONG TERM...ROBERTSON
AVIATION...KRUZDLO/ROBERTSON
MARINE...KRUZDLO/ROBERTSON
RIP CURRENTS...
Hazardous weather outlook, Jun 23, 4:16 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT TUE JUN 23 2015

NJZ001-007>010-012-013-016-020>023-027-PAZ054-055-060>062-101-103-
105-242030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
416 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ015-017>019-PAZ070-071-102-104-106-242030-
NEW CASTLE-CECIL-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
416 PM EDT TUE JUN 23 2015

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ012-015-019-020-242030-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
416 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-025-026-242030-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
416 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-242030-
DELAWARE BEACHES-
416 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-NJZ024-242030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
ATLANTIC COASTAL CAPE MAY-
416 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 23, 3:36 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     VERNON TWP              41.20N  74.50W
06/23/2015                   SUSSEX             NJ   911 CALL CENTER

            TREES DOWN ON LAKE PANACHE ROAD

&&

EVENT NUMBER PHI1500314

FRANCK
Local storm report, Jun 23, 3:37 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     WANTAGE                 41.24N  74.55W
06/23/2015                   SUSSEX             NJ   911 CALL CENTER

            TREES DOWN ON CENTRAL SCHOOL ROAD

&&

EVENT NUMBER PHI1500315

FRANCK
Special weather statement, Jun 23, 3:49 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT TUE JUN 23 2015

PAZ060-061-070-071-101>106-232115-
PHILADELPHIA-EASTERN CHESTER-WESTERN
MONTGOMERY-BERKS-DELAWARE-LEHIGH-EASTERN MONTGOMERY-UPPER BUCKS-LOWER
BUCKS-WESTERN CHESTER-
349 PM EDT TUE JUN 23 2015

...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE
PHILADELPHIA METROPOLITAN AREA...

AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR STRAUSSTOWN TO NEAR LAWN TO NEAR FANNETTSBURG...
AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FURTHER
INTENSIFICATION IS POSSIBLE AND BE ON THE ALERT FOR WARNINGS.
REGARDLESS AT THE FIRST SIGN OF THREATENING WEATHER, PLEASE MOVE
INDOORS QUICKLY.

THESE STORMS WILL BE NEAR...
  STRAUSSTOWN AROUND 350 PM EDT.
  BERNVILLE AROUND 355 PM EDT.
  HAMBURG...LEESPORT...SHOEMAKERSVILLE...FAIRVIEW HGTS AND SPRING
RIDGE AROUND 405 PM EDT.
  READING...WYOMISSING AND LAURELDALE AROUND 410 PM EDT.
  FLEETWOOD AND ADAMSTOWN AROUND 415 PM EDT.
  KUTZTOWN AND LYONS AROUND 420 PM EDT.
  TOPTON AROUND 425 PM EDT.
  HONEY BROOK AND NEW MORGAN AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORELAND...WEST
LAWN...BRITTANY FARMS-HIGHLANDS...ST. LAWRENCE...SOUTH COATESVILLE...
WEST CONSHOHOCKEN...MONTGOMERYVILLE...RED HILL...SELLERSVILLE AND
TRUMBAUERSVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4052 7631 4055 7614 4048 7507 4042 7506
      4040 7497 4033 7493 3984 7549 3984 7602
      3987 7599 3995 7600 4004 7593 4011 7594
      4014 7588 4045 7637
TIME...MOT...LOC 1944Z 277DEG 36KT 4050 7625 4020 7651 4002 7786
Local storm report, Jun 23, 5:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     HONEY BROOK             40.09N  75.91W
06/23/2015                   CHESTER            PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN

&&

EVENT NUMBER PHI1500316

FRANCK
Local storm report, Jun 23, 5:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     WEST BRADFORD TWP       39.97N  75.74W
06/23/2015                   CHESTER            PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN

&&

EVENT NUMBER PHI1500317

FRANCK
Special weather statement, Jun 23, 6:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT TUE JUN 23 2015

NJZ001-007-008-PAZ055-062-232245-
MORRIS-SUSSEX-WARREN-MONROE-NORTHAMPTON-
602 PM EDT TUE JUN 23 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WARREN...CENTRAL
MORRIS...SOUTHERN SUSSEX...NORTHEASTERN NORTHAMPTON AND SOUTHEASTERN
MONROE COUNTIES...

AT 601 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER
BLAIRSTOWN...OR 10 MILES SOUTHWEST OF NEWTON...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...KINNELON...EAST STROUDSBURG...
HACKETTSTOWN...BOONTON...BUTLER...WHARTON...ROCKAWAY...BLAIRSTOWN...
MORRIS PLAINS...BANGOR...MOUNT ARLINGTON...FRANKLIN...MOUNTAIN
LAKES...STANHOPE...PEN ARGYL...HAMBURG AND NETCONG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4116 7441 4109 7450 4104 7450 4105 7445
      4102 7443 4101 7435 4090 7431 4091 7433
      4088 7434 4086 7432 4076 7524 4105 7536
      4110 7505 4108 7503 4111 7498 4119 7441
TIME...MOT...LOC 2201Z 264DEG 44KT 4096 7493

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:10 AM EDTSpecial Weather StatementPHISussex35 min
Jun 23, 11:13 AM EDTSpecial Weather StatementPHIWarren32 min
Jun 23, 2:29 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jun 23, 5:38 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem52 min
Jun 23, 5:44 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem4 hr
Jun 23, 5:58 PM EDTTornado WarningPHIBurlington, Camden, Gloucester20 min
Jun 23, 6:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more77 min
Jun 23, 6:14 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Jun 23, 6:18 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jun 23, 6:24 PM EDTSpecial Marine WarningPHI2 hr
Jun 23, 6:41 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Jun 23, 7:44 PM EDTSpecial Marine WarningPHI91 min
Jun 23, 7:58 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland47 min
Jun 23, 8:30 AM EDTSpecial Weather StatementPHIMonroe60 min
Jun 23, 10:37 AM EDTSpecial Weather StatementPHICarbon, Monroe38 min
Jun 23, 1:31 PM EDTSpecial Weather StatementPHICarbon, Monroe, Northampton59 min
Jun 23, 1:41 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe49 min
Jun 23, 3:49 PM EDTSpecial Weather StatementPHIBerks, Bucks, Chester, Montgomery86 min
Jun 23, 4:11 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh24 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery61 min
Jun 23, 5:05 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery40 min
Jun 23, 5:19 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery4 hr
Jun 23, 5:22 PM EDTTornado WarningPHIChester23 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningPHIChester, Delaware47 min
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's76 min
Jun 23, 6:48 PM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jun 23, 7:06 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot84 min
Jun 23, 7:41 PM EDTSevere Thunderstorm WarningPHICaroline65 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.